Hey guys bit of an odd one so bear with me, About 11 years ago i was put on clozaril, i weighed 14 stone within 5 years i went for 14stone to 20 stone, eventually today i weigh just over 14 stone with my diet and excerise, With all this in mind not one nurse or doctor told me i was going to get an huge hunger with my clozaril, i know i should should let it go but it still angers meto this day, anyway thanks for reading! sean
I gained 165lb from antipsychotics. Last year I gained 100lb. I was 127lb now 300lb.
I was originally 170lbs then ballooned up to 340lbs than to my current weight of 260lbs.
I can understand why you would be angry. A little patient education would have been nice. The medical community falls down when it comes to giving us information about the potential risks vs. benefits of medication. They just make the determination that it’s worth it and leave us out of the loop. It’s like somehow they think we’re too dumb to grasp the concept. I myself gained 65 pounds from seroquel many years ago and have never gotten the weight off. In fact my weight just keeps climbing. At least you’ve found the discipline to lose the weight through diet and exercise even though you were blindsided by the side effects of your medicine initially.
I think I gained like 100 lbs on clozapine (clozaril). I used to be pretty.
They doctors need to pay more attention to things like what you went through. They don’t have to endure the misery of the side effects. Being overweight is a serious health problem. I got some weight I need to lose myself.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.